Alert archive / Georgia / Frost Advisories in 2026
Frost Advisory 1, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Mar 12, 2026, 12:01 PM EDT for 28 counties in Georgia. It took effect at Mar 13, 2026, 2:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2026, 12:01 PM EDT (16:01 UTC)
- In effect from
- Mar 13, 2026, 2:00 AM EDT
- Expired
- Mar 13, 2026, 11:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
All 28 counties
Barrow County, GA, Bartow County, GA, Carroll County, GA, Cherokee County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, DeKalb County, GA, Douglas County, GA, Fayette County, GA, Floyd County, GA, Fulton County, GA, Gordon County, GA, Gwinnett County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Meriwether County, GA, Morgan County, GA, Newton County, GA, Oconee County, GA, Paulding County, GA, Pike County, GA, Polk County, GA, Rockdale County, GA, Spalding County, GA, Troup County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -216 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
412 WWUS72 KFFC 121601 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 1201 PM EDT Thu Mar 12 2026 GAZ012-019>021-030>035-037-041>049-052>057-066>068-130215- /O.NEW.KFFC.FR.Y.0001.260313T0600Z-260313T1500Z/ /O.CON.KFFC.WI.Y.0003.000000T0000Z-260313T0000Z/ Gordon-Floyd-Bartow-Cherokee-Polk-Paulding-Cobb-North Fulton- Gwinnett-Barrow-Oconee-Haralson-Carroll-Douglas-South Fulton- DeKalb-Rockdale-Walton-Newton-Morgan-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Troup-Meriwether-Pike- Including the cities of Conyers, Rome, Cartersville, Bremen, Winder, Lawrenceville, Riverdale, Atlanta, Griffin, Zebulon, Marietta, East Point, Manchester, Franklin, Cedartown, Decatur, Carrollton, West Point, Monroe, Covington, Dallas, Woodstock, Madison, Calhoun, Peachtree City, Watkinsville, Douglasville, Newnan, and Stockbridge 1201 PM EDT Thu Mar 12 2026 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 11 AM EDT FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...For the Wind Advisory, north winds 10 to 20 mph with gusts up to 35 mph. For the Frost Advisory, temperatures as low as 35 will result in frost formation. * WHERE...Portions of north central, northeast, northwest, and west central Georgia. * WHEN...For the Wind Advisory, until 8 PM EDT this evening. For the Frost Advisory, from 2 AM to 11 AM EDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ GAZ001>009-011-013>016-022>025-027-036-038-039-050-051-058>062- 069>076-078>086-089>098-102>113-130000- /O.CON.KFFC.WI.Y.0003.000000T0000Z-260313T0000Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Pickens-Dawson-Lumpkin-White-Forsyth-Hall-Banks-Jackson- Madison-Clarke-Oglethorpe-Wilkes-Greene-Taliaferro-Butts-Jasper- Putnam-Hancock-Warren-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-Macon- Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-Sumter-Dooly- Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-Montgomery-Toombs- Including the cities of Trenton, Commerce, Vidalia, Fort Benning, Macon, Dahlonega, Comer, Lumpkin, Dalton, Swainsboro, Butler, Blairsville, Vienna, Homer, Jasper, Eatonton, Sparta, Eastman, Athens, GIbson, Monticello, Thomaston, Jeffersonville, Montezuma, Toomsboro, Columbus, Talbotton, Soperton, Hawkinsville, Fort Oglethorpe, Chatsworth, Alamo, Blue Ridge, Buena Vista, Warrenton, LaFayette, Crawford, Barnesville, Mcrae, Wrightsville, Ellijay, Pine Mountain, Sandersville, Cochran, Dawsonville, Gray, Forsyth, Cordele, Washington, Cleveland, Greensboro, Fort Valley, Warner Robins, Preston, Louisville, Mount Vernon, Crawfordville, Milledgeville, Roberts, Americus, Gainesville, Cumming, Hiawassee, Ellaville, Summerville, Dublin, Abbeville, and Jackson 1201 PM EDT Thu Mar 12 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...North winds 10 to 20 mph with gusts up to 35 mph. * WHERE...Portions of central, east central, north central, northeast, northwest, southeast, and west central Georgia. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
2 follow-up statements
956 WWUS72 KFFC 130208 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 1008 PM EDT Thu Mar 12 2026 GAZ012-019>021-030>035-037-041>049-052>057-066>068-131200- /O.CON.KFFC.FR.Y.0001.260313T0600Z-260313T1500Z/ Gordon-Floyd-Bartow-Cherokee-Polk-Paulding-Cobb-North Fulton- Gwinnett-Barrow-Oconee-Haralson-Carroll-Douglas-South Fulton- DeKalb-Rockdale-Walton-Newton-Morgan-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Troup-Meriwether-Pike- Including the cities of Woodstock, Franklin, Lawrenceville, Decatur, Rome, Peachtree City, Watkinsville, Cedartown, Calhoun, Marietta, Zebulon, Stockbridge, Manchester, West Point, Newnan, Griffin, Bremen, Conyers, East Point, Douglasville, Madison, Atlanta, Monroe, Cartersville, Dallas, Carrollton, Covington, Riverdale, and Winder 1008 PM EDT Thu Mar 12 2026 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT FRIDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Portions of north central, northeast, northwest, and west central Georgia. * WHEN...From 2 AM to 11 AM EDT Friday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
596 WWUS72 KFFC 130933 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 533 AM EDT Fri Mar 13 2026 GAZ012-019>021-030>035-037-041>049-052>057-066>068-131500- /O.CON.KFFC.FR.Y.0001.000000T0000Z-260313T1500Z/ Gordon-Floyd-Bartow-Cherokee-Polk-Paulding-Cobb-North Fulton- Gwinnett-Barrow-Oconee-Haralson-Carroll-Douglas-South Fulton- DeKalb-Rockdale-Walton-Newton-Morgan-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Troup-Meriwether-Pike- Including the cities of Rome, Conyers, Covington, West Point, Atlanta, Woodstock, Douglasville, Dallas, Newnan, Lawrenceville, Manchester, Calhoun, Cedartown, Decatur, Cartersville, Carrollton, Madison, Zebulon, Marietta, Winder, Watkinsville, Griffin, Monroe, Stockbridge, Peachtree City, East Point, Riverdale, Franklin, and Bremen 533 AM EDT Fri Mar 13 2026 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WHAT...Temperatures as low as 36 will result in frost formation. * WHERE...Portions of north central, northeast, northwest, and west central Georgia. * WHEN...Until 11 AM EDT this morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Mar 12, 10:20 AM EDT, 1 hour 41 minutes earlier. Its key messages:
- Updated at 1017 AM EDT Thu Mar 12 2026
- A wind advisory is in effect for western Georgia until 8 PM. Strong gusty northerly winds up to 35 mph are possible through the afternoon.
- Dry and cooler conditions return in wake of the front on Friday and Saturday.
- Rain chances return Sunday into Monday as another cold front pushes into the area with frost/freeze conditions possible by the middle of next week.
Area forecast discussion, Mar 12, 10:20 AM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1020 AM EDT Thu Mar 12 2026
...Morning Area Forecast Discussion...
.KEY MESSAGES...
Updated at 1017 AM EDT Thu Mar 12 2026
- A wind advisory is in effect for western Georgia until 8 PM.
Strong gusty northerly winds up to 35 mph are possible through
the afternoon.
- Dry and cooler conditions return in wake of the front on
Friday and Saturday.
- Rain chances return Sunday into Monday as another cold front
pushes into the area with frost/freeze conditions possible
by the middle of next week.
&&
.UPDATE...
Issued at 1017 AM EDT Thu Mar 12 2026
The line of severe storms have exited north and central Georgia
and the tornado watch was allowed to expire. Post frontal gusty
north winds have prompted a wind advisory today with sustained
winds at 15-20 mph with gusts up to 35mph.
&&
.SHORT TERM...
(Today through Friday)
Issued at 416 AM EDT Thu Mar 12 2026
The cold front that brought showers and thunderstorms this morning
will clear our area by early afternoon leaving gusty conditions
behind it. Northwest winds at 10 to 15 mph could gust as high as 30
mph through the evening. Winds will gradually become more northeast
and calm to less than 10 mph during the overnight hours.
In the wake of the front, a brief return of cooler temperatures can
be expected from Thursday into Friday. Even so, this cooldown really
only gets us back to near normal for mid March, though a few areas
of frost or perhaps a light freeze could be possible, mainly in the
mountains Friday morning.
Today's highs will run a few degrees below normal and it will
ultimately depend on how quickly this line of storms advances.
Forecasted highs in the 70s for the eastern portion of the CWA may
not see peak heating if the system speeds up. Behind the front,
expect temperatures in the upper 50s and lower 60s.
&&
.LONG TERM...
(Friday night through Wednesday)
Issued at 416 AM EDT Thu Mar 12 2026
As the long term picks up, upper level flow returns to a more zonal
conditions and by Saturday and into Sunday, we'll see rapid warming
trend with weekend temperatures again surging well above normal into
the upper 70s and 80s. This little heat wave will be short lived, as
a cold front on Monday reminds us all that it's still spring.
Thunderstorm activity is expected again for the southern portion of
the CWA, but the timing of the front will ultimately determine the
severe threat. We'll continue to keep an eye on this system as it
evolves over the next couple of days.
After that, dry conditions are set to filter in behind the front.
Cooler temperatures (highs in the 50s and 60s) will run through the
middle of next week, but the bigger concern will be widespread
freezing temperatures along and north of I-85 that will blanket the
area Monday night into Tuesday and stick around until Thursday.
This cold dry air may also present some dangerous fire weather
countdowns, especially on Tuesday when relative humidity is
expected to drop below 25% for much of the area along with winds out
of the NW gusting to 30 mph. As it stands, we're looking at
widespread Red Flag conditions, but a lot could change over the next
few days so please continue to monitor the Fire Weather Forecast.
&&
.AVIATION...
(12Z TAFS)
Issued at 627 AM EDT Thu Mar 12 2026
Lingering SHRA is expected to continue through 14Z. Gust NW winds at
15-20kts will gust to 30kts this afternoon, easing to less than
10kts after 00Z. SCT IFR CIGS with prevailing MVFR will rapidly
improve back towards VFR after 16Z.
//ATL Confidence...12Z Update...
Medium on SHRA timing.
High on all other elements.
Vaughn
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 62 36 64 42 / 90 0 0 0
Atlanta 58 39 66 45 / 70 0 0 0
Blairsville 52 31 61 36 / 60 0 0 0
Cartersville 57 36 66 40 / 50 0 0 0
Columbus 64 39 69 44 / 70 0 0 0
Gainesville 58 36 64 42 / 80 0 0 0
Macon 68 38 68 43 / 90 0 0 0
Rome 61 37 70 41 / 40 0 0 0
Peachtree City 58 36 66 41 / 80 0 0 0
Vidalia 74 39 70 46 / 90 0 0 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM EDT this evening for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.
&&
SHORT TERM...Hernandez
LONG TERM....Vaughn
AVIATION...VaughnHazardous weather outlook, Mar 12, 10:07 AM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1007 AM EDT Thu Mar 12 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131415- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1007 AM EDT Thu Mar 12 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A wind advisory is in effect through 8 pm tonight for wind gusts up to 35mph across north and central Georgia. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Thunderstorms are expected to affect the area Sunday into Monday as a front pushes through the area. Some of these storms could become strong. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 12, 9:56 AM EDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
956 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM Tstm Wnd Dmg 2 NE Lake Tobesofkee 32.85N 83.78W
03/12/2026 Bibb GA Emergency Mngr
The Emergency Manager reported a tree down
at Johnson and Thomaston Roads.
&&
lgbLocal storm report, Mar 12, 10:03 AM EDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1003 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM Tstm Wnd Dmg Milledgeville 33.09N 83.22W
03/12/2026 Baldwin GA Emergency Mngr
The Emergency Manager reported a tree on a
home along Baldwin Avenue.
&&
lgbLocal storm report, Mar 12, 10:07 AM EDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1007 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM Tstm Wnd Dmg Allenwood 33.07N 83.26W
03/12/2026 Baldwin GA Emergency Mngr
The Emergency Manager relayed a report of
multiple trees down on Blandy Road near
Highway 49, impacting power to public
schools and GCSU.
&&
lgbLocal storm report, Mar 12, 10:09 AM EDT, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1009 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM Tstm Wnd Dmg 1 NNE Allenwood 33.08N 83.25W
03/12/2026 Baldwin GA Public
The Emergency Manager relayed a report of
damage to the Public Works building,
including several damaged doors and a blown
over fuel pump canopy.
&&
lgbLocal storm report, Mar 12, 10:20 AM EDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1020 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM Tstm Wnd Dmg Milledgeville 33.08N 83.23W
03/12/2026 Baldwin GA Public
Public reported a tree and power lines down
at N Clarke Street and W Montgomery Street.
&&
lgbLocal storm report, Mar 12, 11:42 AM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1142 AM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM Tstm Wnd Dmg 1 W Payne City 32.85N 83.71W
03/12/2026 Bibb GA Public
Public reported damage to a neighborhood off
Mumford Road, including Ironwood Court.
Damage included impacts to roof, siding, and
HVAC system and concrete foundation.
(Possible tornado).
&&
lgbThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:15 PM EDT | Special Weather Statement | FFC | Catoosa | 30 min |
| Mar 12, 3:05 AM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Mar 12, 4:16 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 29 min |
| Mar 12, 4:33 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Coweta, Fayette, Harris, Lamar, Meriwether and 5 more | 42 min |
| Mar 12, 4:35 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 40 min |
| Mar 12, 4:38 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more | 52 min |
| Mar 12, 4:47 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 28 min |
| Mar 12, 4:51 AM EDT | Tornado Warning | FFC | Chattahoochee, Muscogee, Stewart | 39 min |
| Mar 12, 5:07 AM EDT | Tornado Warning | FFC | Stewart, Webster | 38 min |
| Mar 12, 5:15 AM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Pike, Spalding, Talbot and 1 more | 45 min |
| Mar 12, 5:21 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Macon, Marion, Muscogee, Schley and 5 more | 39 min |
| Mar 12, 5:33 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 27 min |
| Mar 12, 5:46 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more | 44 min |
| Mar 12, 5:51 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Marion, Schley, Sumter, Talbot and 2 more | 39 min |
| Mar 12, 6:19 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Crisp, Dooly, Houston, Macon, Peach and 6 more | 41 min |
| Mar 12, 6:20 AM EDT | Tornado Warning | FFC | Jones, Monroe | 40 min |
| Mar 12, 6:23 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jasper, Jones and 4 more | 52 min |
| Mar 12, 6:38 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Putnam | 52 min |
| Mar 12, 6:40 AM EDT | Tornado Warning | FFC | Houston, Macon, Peach | 37 min |
| Mar 12, 6:46 AM EDT | Tornado Warning | FFC | Bibb, Jones, Twiggs | 29 min |
| Mar 12, 6:56 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crisp, Dodge, Dooly, Houston and 5 more | 49 min |
| Mar 12, 7:00 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Greene, Hancock, Houston, Jones and 4 more | 45 min |
| Mar 12, 7:25 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 5 more | 50 min |
| Mar 12, 7:25 AM EDT | Tornado Warning | FFC | Baldwin, Hancock, Washington | 19 min |
| Mar 12, 7:29 AM EDT | Tornado Warning | FFC | Twiggs | 16 min |
| Mar 12, 7:38 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Johnson, Laurens and 3 more | 52 min |
| Mar 12, 7:38 AM EDT | Tornado Warning | FFC | Laurens, Twiggs, Wilkinson | 25 min |
| Mar 12, 7:48 AM EDT | Tornado Warning | FFC | Laurens | 27 min |
| Mar 12, 8:01 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Wilkinson | 14 min |
| Mar 12, 8:03 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Emanuel, Jefferson, Johnson, Laurens, Montgomery and 5 more | 42 min |
| Mar 12, 8:24 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 36 min |
| Mar 12, 8:39 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Montgomery, Toombs, Treutlen | 36 min |
| Mar 12, 8:45 AM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 15 min |
| Mar 12, 9:15 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 11 hr |
Nearby
Frost Advisories in Georgia, 2026Every frost advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.